MathSciNet Relay Station
MathSciNet bibliographic data
MR1937409 26C10 (15A18 15A42 15A60)
Alpin, Yuri A.; Chien, Mao-Ting; Yeh, Lina The numerical radius and bounds for zeros of a polynomial. Proc. Amer. Math. Soc. 131 (2003), no. 3, 725–730 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement